MAUDE Adverse Event Report: Medtronic Ireland Micra¿ AV2; LEADLESS PACEMAKER

Medtronic Ireland Micra¿ AV2; LEADLESS PACEMAKER
Model Number MC2AVR1
Medical Device Problem Codes Intermittent Capture (1080); Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during implant that physician deployed the leadless implantable pulse generator (ipg) and delivery system (ds) three times where it exhibited high thresholds and intermittent capture.About one hour post implant the patient experienced pericardial effusion and underwent a procedure for drainage.The leadless ipg remains in use. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name "[micra]" product id "[mc2avr1-delsys]" (serial: "[(b)(6)]").D9: no medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Micra¿ AV2
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50867393
Report Number9612164-2026-04779
Device Sequence Number10743095
Product Code PNJ
UDI-Device Identifier00763000078645
UDI-Public(01)00763000078645(17)270814
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMC2AVR1
Device Catalogue NumberMC2AVR1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexFemale